# SDR SCNA97128

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CRACKED CARGO FLOOR SUPPORT BRACKET WAS FOUND IN THE AFT CARGO COMPARTMENT AT STATION 950A TO 950B, WL 208, BL 0.  FABRICATED AND INSTALLED FLOOR SUPPORT ANGLE IAW B727 SRM 51-10-01, 53-10-02 AND 53-10-04.
